We present explicit and exact variational formulations for the weakly singular and hypersingular operators over an interval as well as for their corresponding inverses. By decomposing the solutions in symmetric and antisymmetric parts, we precisely characterize the associated Sobolev spaces. Moreover, we are able to define novel Calderon-type identities in each case. (C) 2011 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Registro Sencillo
Registro Completo
Autor | Jerez Hanckes, Carlos Nedelec, Jean Claude |
Título | Variational forms for the inverses of integral logarithmic operators over an interval |
Revista | COMPTES RENDUS MATHEMATIQUE |
ISSN | 1631-073X |
Volumen | 349 |
Número de publicación | 9-10 |
Página inicio | 547 |
Página final | 552 |
Fecha de publicación | 2011 |
Resumen | We present explicit and exact variational formulations for the weakly singular and hypersingular operators over an interval as well as for their corresponding inverses. By decomposing the solutions in symmetric and antisymmetric parts, we precisely characterize the associated Sobolev spaces. Moreover, we are able to define novel Calderon-type identities in each case. (C) 2011 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved. |
Derechos | acceso restringido |
DOI | 10.1016/j.crma.2011.01.016 |
Editorial | ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER |
Enlace | |
Id de publicación en WoS | WOS:000291458000014 |
Paginación | 6 páginas |
Palabra clave | NUMERICAL-SOLUTION EQUATIONS |
Tipo de documento | artículo |